# SDR CA101007006

- Difficulty date: October 4, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 215 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Seal
- Part number: 1001996
- Condition: Leaking
- Location: Float
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBD MAIN WHEEL SEALS ON FLOATS LEAK EXCESSIVE AMOUNTS OF GREASE. IF GREASE IS NOT REMOVED FREQUENTLY IT CAN LEAK ON TO BRAKES CAUSING A FIRE.  GREASE IS LEAKING FROM BETWEEN M/W HUB AND SEAL DUE TO A LOOSE FIT.  UPON FURTHER INVESTIGATION, ALL AMPHIB FLOATS FOUND TO HAVE THIS ISSUE.
